I started process of switching from Cymbalta to Remeron on March 25, and took my last dose of Cymbalta a few days ago. Other than a few days of extreme irritability, things have been going surprisingly smoothly. Except that I can't sleep. Not really. I'm rapid-cycling between moments of being awake and instantly dreaming as soon as I close my eyes. The waking moments seem precipitated by startling effects in the dream state, that usually have nothing to do with the content of the dream itself. The worst of these is the sudden sensation of being physically attacked by an evil presence. It seems to take me a little bit longer to wake up during these instances. Or at least that's how I perceive it.
How much of this is potentially the residual Cymbalta withdrawal effects, and how much of this is the "strange or unusual dreams" listed as a possible side effect of the Remeron?
And more importantly, how long can I expect this to last? If you experienced disturbed dreams while on Remeron, how long did it last for you, and did it turn out to be a deal breaker?
I've been wanting to get cats for a long time. However, I am highly allergic (moreso to long hair cats than short hair probably), but I'll most likely need to take Allergy meds everyday, long term.
Does anyone know the contraindications or interactions with psych meds? I don't want to become sedated/groggy. Also, I have Dry eye syndrome, I'm afraid anti-histamines will make it much worse. And Alzheimer's runs in my family, I read somewhere that allergy meds might increase dementia and glaucoma risks? Any insight? @mikl_pls
I've taken Claritin, Allegra and Zyrtec occasionally, not sure which are the safest? I also wonder how safe it is to be using immune-suppressing meds longterm, (like will my allergies or sensitivity increase, or be triggered by other things, if I stop)?
It's only Day 2 with no Effexor. I was taking 37.5mg for months, and then added Prozac 10mg for over 2 weeks. Then pdoc told me this was plenty of buffer time to stop it....
I'm feeling super tired, MAJOR irritability, no appetite, nausea, all over body aches, some brain zaps. I had really hoped that my ridiculously slow taper (with Prozac) would eliminate this....Now on total lockdown, this is not helping the situation or my relationship!
I know people are just trying to help here (with telling me other med combos to try) but honestly, after 25 years and 30+ medications I have no hope of anything being much better than this. I wanted to stop Effexor because of the apathy & sexual dysfunction, but I guess I can't get away from these side effects.
Should I try to just endure a few more days or should I write my pdoc already and go back to taking 37.5mg? I am so upset....I just want to be off these poison meds, they only numb you to where you eventually don't enjoy anything or care about anything. Then you become completely dependent & f'd up trying to taper off.
Sertraline standalone makes many people somewhat apathetic, indifferent and unmotivated, and that's why doctor Gillman suggests augmenting it with Nortriptyline OR alternatively taking Clomipramine standalone for the full SNRI effect...
Did anyone here try both combos? I am getting back on antidepressants and not sure how to proceed... but if I had to choose, I would preferably go for one of the two possibilities.
Forgot to take Lamictal yesterday (I took my other meds). Holy Hell, I took my dose today (on schedule) and I STILL feel awful!! I've only been on 100mg....I thought Lamictal had a super-long half-life? Yesterday went like this:
10am - up, had breakfast
11am – slight Brain “swishes” started (was out the entire day)
12pm – Stronger Brain zaps start
1:30pm – Lunch (meat, salad/veg)
2:30pm – Sudden extreme exhaustion
4pm - more brain zaps => ZAP ZAP ZAP! 🤯
7pm - Irritability starts
11pm – Tea, bedtime, could not fall asleep (I haven't had insomnia in 2+ years)
...Night sweats…Restless legs.....
12am – Ruminations, feel weepy
..Insomnia ensues…(Toss & turn, sweaty/achey all night)
It's now 12pm,and I am STILL having brain zaps! I worry I’ll never be able ever taper, switch from, or withdraw from this med. You probably think well, with MI, WHY would you ever go off it? For me, longterm, these meds are band-aids. There is always a price. Ok, maybe great at preventing acute/severe depression, but as a result, they rob me of any spark, joy, elation, happiness, libido, sexual sensation/response, feelings of reward, love.... This disturbs me. I used to know what positive emotions felt like…
So I’m stable, existing.....but still lacking will or any interest in living....